loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: L. Armesto and J. Tornero

Affiliation: Technical University of Valencia, Spain

ISBN: 978-972-8865-61-0

Keyword(s): Multi-rate Sampled Data Systems, Linear Quadratic Regulator, Kalman Filter.

Related Ontology Subjects/Areas/Topics: Hybrid Dynamical Systems ; Informatics in Control, Automation and Robotics ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: In this paper, linear quadratic Gaussian regulators are presented and formalized for multi-rate sampled-data stochastic systems using two well-known approaches: lifting technique and time-variant periodic modeling. It has been demonstrated that both regulators are equivalent at the global frame-period with different computational costs and execution periods. An interesting analysis has been done to demonstrate the convergence of a periodic Kalman filter, used in the periodic regulator, into its equivalent continuous one (Bucy Kalman filter), when the periodicity ratio converges to infinity. In addition to this, in both regulators, multi-rate holds have been used, acting as interfaces between signals at different sampling rates, which may improve the system performance. A numerical example of LQG multi-rate control of a MIMO plant shows the application of both regulators, where in addition to showing the improvement with respect to the single-rate case.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 34.204.173.36

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Armesto L.; Tornero J. and (2006). LINEAR QUADRATIC GAUSSIAN REGULATORS FOR MULTI-RATE SAMPLED-DATA STOCHASTIC SYSTEMS.In Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-972-8865-61-0, pages 67-74. DOI: 10.5220/0001209000670074

@conference{icinco06,
author={L. Armesto and J. Tornero},
title={LINEAR QUADRATIC GAUSSIAN REGULATORS FOR MULTI-RATE SAMPLED-DATA STOCHASTIC SYSTEMS},
booktitle={Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2006},
pages={67-74},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001209000670074},
isbn={978-972-8865-61-0},
}

TY - CONF

JO - Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - LINEAR QUADRATIC GAUSSIAN REGULATORS FOR MULTI-RATE SAMPLED-DATA STOCHASTIC SYSTEMS
SN - 978-972-8865-61-0
AU - Armesto, L.
AU - Tornero, J.
PY - 2006
SP - 67
EP - 74
DO - 10.5220/0001209000670074

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.